# SDR ASAA2016102318513

- Difficulty date: October 23, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261017
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF DENTED AND SCRATCHED.  ACFT GROUNDED. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED A NEW FLOOR PANEL IAW DWG 453A2610. ALODINED IAW SRM 51-20-01. AND PRIMED IAW SOPM 20-41-02.
